EconPapers    
Economics at your fingertips  
 

Existence Results for a p(x)‐Kirchhoff‐Type Equation without Ambrosetti‐Rabinowitz Condition

Libo Wang and Minghe Pei

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We consider the existence and multiplicity of solutions for the p(x)‐Kirchhoff‐type equations without Ambrosetti‐Rabinowitz condition. Using the Mountain Pass Lemma, the Fountain Theorem, and its dual, the existence of solutions and infinitely many solutions were obtained, respectively.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/914210

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:914210

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:914210